Problème de Lehmer pour les hypersurfaces de variétés abéliennes de type C.M.

Volume 113 / 2004

Nicolas Ratazzi Acta Arithmetica 113 (2004), 273-290 MSC: 11G50, 14G40, 14K12, 14K22. DOI: 10.4064/aa113-3-5

Authors

  • Nicolas RatazziInstitut de mathématiques
    Projet théorie des nombres, UMR 7586
    Université Paris 6
    Case 247
    4 place Jussieu
    75252 Paris, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image